# SDR 96FDEA01213

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1163P182
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 OIL FILTER BYPASS LIGHT ON AFTER TAKEOFF.  SHUT DOWN AND RETURNED OIL PRESSURE 45, TEMPERATURE 90, QUANTITY 3.8.  AIRCRAFT RELEASED FOR SERVICE PER MINIMUM EQUIPMENT LIST 79-4 CATEGORY B EXPIRATION 12 JUL 96.  REF NR 2 OIL FILTER BY PASS INOPERATIVE, CHECKED WIRE INTEGRITY FOUND OK.  CHECKED OIL FILTER BY PASS FOUND CLEAN DRAINED OIL TANK AND OIL PRESS SWITCH.  REMOVED AND REPLACED SWITCH, RAN ENGINE TO TAKEOFF AND CHECKED NORMAL.
